# SDR SWAA2014052128202

- Difficulty date: May 19, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N768SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30587
- Aircraft time: 50,741 hours, 29,538 cycles
- System (JASC): 5240 · Service Doors
- Part: Mount
- Part number: 6557463
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE AFT UPPER SLIDE MOUNT ISOLATOR BROKEN.  R & R MOUNT ASSEMBLY IAW SRM.
